# SDR DALA2022051203286

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 64885
- Aircraft time: 9,506 hours, 3,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8218866) DURING INSPECTION FOUND PASSENGER EMERGENCY ESCAPE PATH LIGHTING INOP ROWS 22 THROUGH 27. FOUND DAMAGED WIRING TO EFFECTED ROWS. REPAIRED WIRING TO EMERGENCY SEAT LIGHTING REF B737 WDM 33-51.
